Über die Gitterpunkte auf homothetischen Kurven

V. Jarnik

Mathematische Zeitschrift (1927)

  • Volume: 26, page 445-459
  • ISSN: 0025-5874; 1432-1823

How to cite


Jarnik, V.. "Über die Gitterpunkte auf homothetischen Kurven." Mathematische Zeitschrift 26 (1927): 445-459. <http://eudml.org/doc/167935>.

author = {Jarnik, V.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {445-459},
title = {Über die Gitterpunkte auf homothetischen Kurven},
url = {http://eudml.org/doc/167935},
volume = {26},
year = {1927},

AU - Jarnik, V.
TI - Über die Gitterpunkte auf homothetischen Kurven
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 445
EP - 459
LA - ger
UR - http://eudml.org/doc/167935
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.